Cerrahpaşa Medical Journal
CASE REPORT

A Case of Everolimus Related Pneumonitis Occurred After Switching Treatment from Sirolimus in a Kidney Transplant Patient

1.

İstanbul University-Cerrahpaşa, Cerrahpaşa School of Medicine, İstanbul, Turkey

2.

Department of Internal Medicine, İstanbul University-Cerrahpaşa, Cerrahpaşa School of Medicine, İstanbul, Turkey

3.

Department of General Surgery, İstanbul University-Cerrahpaşa, Cerrahpaşa School of Medicine, İstanbul, Turkey

4.

Department of Internal Medicine, Division of Nephrology, İstanbul University-Cerrahpaşa, Cerrahpaşa School of Medicine, İstanbul, Turkey

Cerrahpasa Med J 2019; 43: 37-39
DOI: 10.26650/cjm.2019.43.33
Read: 1123 Downloads: 340 Published: 19 September 2019

Pneumonitis is a reported side effect of treatment with mammalian target of rapamycin inhibitors. In this report, we present a case of everolimus-related pneumonitis that occurred after treatment switching from sirolimus to everolimus. A 33-year-old female was admitted to our clinic with fatigue, cough, night sweats, and high fever after treatment switching from sirolimus to everolimus. Thorax CT revealed ground-glass densities and acinar nodules. After withdrawal of everolimus, complete remission was observed. Pneumonitis after treatment switching from sirolimus to everolimus has not been observed before. In patients with pulmonary symptoms during everolimus treatment, drug-related pneumonitis should be considered.

Cite this article as: Kaya E, Karakoç A, Velidedeoğlu M, Pekmezci S, Trabulus S, Seyahi N. A Case of Everolimus Related Pneumonitis Occurred After Switching Treatment from Sirolimus in a Kidney Transplant Patient. Cerrahpasa Med J 2019; 43(1): 37-39.

Files
EISSN 2687-1904